Nonlinear delay reaction-diffusion systems with nonlocal initial conditions having affine growth

Monica-Dana Burlică, Daniela Roşu

DOI: http://dx.doi.org/10.12775/TMNA.2016.027

Abstract


We consider a class of abstract evolution reaction-diffusion systems with delay and nonlocal initial data of the form $$ \begin{cases} \displaystyle u'(t)\in Au(t)+F(t,u_t,v_t)&\text{for } t\in \mathbb{R}_+,\\ v'(t)\in Bv(t)+G(t,u_t,v_t) & \text{for } t\in \mathbb{R}_+,\\ u(t)=p(u,v)(t)& \text{for } t\in [-\tau_1,0],\\ v(t)=q(u,v)(t)& \text{for } t\in [-\tau_2,0], \end{cases} $$ where $\tau_i\geq 0$, $i=1,2$, $A$ and $B$ are two $m$-dissipative operators acting in two Banach spaces, the perturbations $F$ and $G$ are continuous, while the history functions $p$ and $q$ are nonexpansive functions with affine growth. We prove an existence result of $C^0$-solutions for the above problem and we give an example to illustrate the effectiveness of our abstract theory.

Keywords


Differential delay evolution systems; nonlocal delay initial condition; metric fixed point arguments; nonlinear reaction-diffusion systems

Full Text:

PREVIEW FULL TEXT

References


S. Aizicovici and H. Lee, Nonlinear nonlocal Cauchy problems in Banach spaces, Appl. Math. Lett. 18 (2005), 401–407.

S. Aizicovici and M. McKibben, Existence results for a class of abstract nonlocal Cauchy problems, Nonlinear Anal. 39 (2000), 649–668.

S. Aizicovici and V. Staicu, Multivalued evolution equations with nonlocal initial conditions in Banach spaces, NoDEA Nonlinear Differential Equations Appl. 14 (2007), 361–376.

P. Baras, Compacité de l’opérateur definissant la solution d’une équation d’évolution non linéaire (du/dt) + Au 3 f , C. R. Math. Acad. Sci. Paris, 286 (1978), 1113–1116.

V. Barbu, Nonlinear Differential Equations of Monotone Type in Banach Spaces, Springer Monographs in Mathematics, Springer Verlag, 2010.

P. Benilan, Équations d’évolution dans un espace de Banach quelconque et applications, Thèse, Orsay (1972).

O. Bolojan-Nica, G. Infante and R. Precup, Existence results for systems with nonlinear coupled nonlocal initial conditions, arXiv: 1309.3708v1 [math.CA], 2013.

M. Burlică, Viability for multi-valued semilinear reaction diffusion systems, Ann. Acad. Rom. Sci. Ser. Math. 2 (2010), no. 1, 3–24.

M. Burlică and D. Roşu, A Viability result for semilinear reaction diffusion systems, An. Ştiinţ. Univ. Al. I. Cuza Iaşi (N.S.) 54 (2008), 361–382.

M. Burlică and D. Roşu, The initial value and the periodic problems for a class of reaction diffusion systems, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008), 427–444.

M. Burlică and D. Roşu, A class of nonlinear delay evolution equations with nonlocal initial conditions, Proc. Amer. Math. Soc. 142 (2014), 2445–2458.

M. Burlică and D. Roşu, A class of reaction-diffusion systems with nonlocal initial conditions, An. Ştiinţ. Al. I. Cuza, Iaşi, (N.S.) LXI (2015), 59–78.

M. Burlică, D. Roşu and I.I. Vrabie, Continuity with respect to the data for a delay evolution equation with nonlocal initial conditions, Libertas Math. (N.S.) 32 (2012), 37–48.

M. Burlică, D. Roşu and I.I. Vrabie, Abstract reaction diffusion systems with nonlocal initial conditions, Nonlinear Anal. 94 (2014), 107–119.

L. Byszewski, Theorems about the existence and uniqueness of solutions of semilinear evolution nonlocal Cauchy problems, J. Math. Anal. Appl. 162 (1991), 494–505.

T. Cardinali, R. Precup and P. Rubbioni, A unified existence theory for evolution equations and systems under nonlocal conditions, J. Math. Anal. Appl. 432 (2) (2014), DOI: 10.1016/j.jmaa.2015.07.019.

M.G. Crandall and T.M. Liggett, Generation of semi-groups of nonlinear transformations in general Banach spaces, Amer. J. Math. 93 (1971), 265–298.

K. Deng, Exponential decay of solutions of semilinear parabolic equations with initial boundary conditions, J. Math. Anal. Appl. 179 (1993), 630–637.

J.I. Dı́az and I.I. Vrabie, Existence for reaction diffusion systems: A compactness method approach, J. Math. Anal. Appl. 188 (1994), 521–540.

R.E. Edwards, Functional analysis theory and applications, Holt, Rinehart and Winston, New York Chicago San Francisco Toronto London, 1965.

J. Garcı́a-Falset, Existence results and asymptotic behaviour for nonlocal abstract Cauchy problems, J. Math. Anal. Appl. 338 (2008), 639–652.

J. Garcı́a-Falset and S. Reich, Integral solutions to a class of nonlocal evolution equations, Comm. Contemp. Math. 12 (2010), 1032–1054.

J. Hale, Functional differential equations, Applied Mathematical Sciences 3, Springer Verlag, 1971.

G. Infante, M. Maciejewski, Multiple positive solutions of parabolic systems with nonlinear, nonlocal initial conditions, arXiv: 1407.7497v1 [math.AP], 2014.

M. McKibben, Discovering Evolution Equations with Applications, Vol. I Deterministic Models, Chapman & Hall/CRC Appl. Math. Nonlinear Sci. Ser. (2011)

E. Mitidieri and I.I. Vrabie, Existence for nonlinear functional differential equations, Hiroshima Math. J. 17 (1987), 627–649.

E. Mitidieri and I.I. Vrabie, A class of strongly nonlinear functionaldifferential equations, Ann. Mat. Pura Appl. (4) CLI (1988), 125–147.

M. Necula and M. Popescu, A viability result for differential inclusions on graphs, An. Ştiinţ. Univ. Al. I. Cuza Iaşi (N.S.) LXI (2015), 41–58.

M. Necula, M. Popescu and I.I. Vrabie, Nonlinear delay evolution inclusions on graphs, Proceedings of the IFIP TC7/2013 on System Modeling and Optimization, Klagenfurt, Lecture Notes in Computer Science (B. Kaltenbacher, C. Heuberger, Ch. Pötze and F. Rendl, eds.) 2014, 207–216.

M. Necula and I.I. Vrabie, A viability result for a class of fully nonlinear reaction diffusion systems, Nonlinear Anal. 69 (2008), 1732–1743.

O. Nica, Nonlocal initial value problems for first order differential systems, Fixed Point Theory 13 (2012), no. 2, 603–612.

A. Paicu and I.I. Vrabie, A class of nonlinear evolution equations subjected to nonlocal initial conditions, Nonlinear Anal. 72 (2010), 4091–4100.

D. Roşu, Viability for nonlinear multi-valued reaction-diffusion systems, NoDEA Nonlinear Differential Equations Appl. 17 (2010), 479–496.

D. Roşu, Viability for a nonlinear multi-valued system on locally closed graph, An. Ştiinţ. Univ. Al. I. Cuza, Iaşi (N.S.) 56 (2010), 343–362.

A. Tychonoff, Ein Fixpunktsatz, Math. Ann. 111 (1935), 767–776.

I.I. Vrabie, Compactness methods for nonlinear evolutions, Second Edition, Pitman Monographs and Surveys in Pure and Applied Mathematics 75, Longman 1995.

I.I. Vrabie, Existence for nonlinear evolution inclusions with nonlocal retarded initial conditions, Nonlinear Anal. 74 (2011), 7047–7060.

I.I. Vrabie, Existence in the large for nonlinear delay evolution inclusions with nonlocal initial conditions, J. Funct. Anal. 262 (2012), 1363–1391.

I.I. Vrabie, Nonlinear retarded evolution equations with nonlocal initial conditions, Dynam. Systems Appl. 21 (2012), 417–440.

I.I. Vrabie, Global solutions for nonlinear delay evolution inclusions with nonlocal initial conditions, Set-Valued Var. Anal., 20 (2012), 477–497.

I.I. Vrabie, Delay evolution equations with mixed nonlocal plus local initial conditions, Commun. Contemp. Math. 17 (2015), DOI: 10.1142/S0219199713500351.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism